Pacific Journal of Mathematics

$3$-valent graphs and the Kauffman bracket.

G. Masbaum and P. Vogel

Article information

Source
Pacific J. Math., Volume 164, Number 2 (1994), 361-381.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102622100

Mathematical Reviews number (MathSciNet)
MR1272656

Zentralblatt MATH identifier
0838.57007

Subjects
Primary: 57M15: Relations with graph theory [See also 05Cxx]
Secondary: 05C10: Planar graphs; geometric and topological aspects of graph theory [See also 57M15, 57M25] 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}

Citation

Masbaum, G.; Vogel, P. $3$-valent graphs and the Kauffman bracket. Pacific J. Math. 164 (1994), no. 2, 361--381. https://projecteuclid.org/euclid.pjm/1102622100


Export citation

References

  • [BHMVl] C. Blanchet, N. Habegger, G. Masbaum and P. Vogel, Three-manifold in- variants derivedfrom the Kauffman bracket, Topology, 31, No. 4, (1992), 685-699.
  • [BHMV2] C. Blanchet, Remarks on the Three-manifold Invariants p , NATO Advanced Research Workshop and Conference on Operator Algebras, Mathematical Physics, and Low-DimensionalTopology, Istanbul,July 1991 (toappear).
  • [BHMV3] C. Blanchet, Topologicalquantum field theoriesderivedfrom the Kauffman brac- ket, preprint May 1992 (in revised from January 1993).
  • [BL] L. C. Biedenharn and J. D. Louck, Angular momentum in quantum phys- ics, Encyclopedia of Mathematics and its Applications, vol. 8, Addison- Wesley 1981.
  • [Jl] V. F. R. Jones, Index of subfactors,Invent. Math., 72 (1983), 1-25.
  • [J2] V. F. R. Jones, A polynomial invariant for links via von Neumann algebras,Bull. Amer. Math. Soc, 12 (1985), 103-111.
  • [Kal] L. H. Kauffman, State models and the Jones polynomial, Topology, 26 (1987), 395-401.
  • [Ka2] L. H. Kauffman, Knots, spin networks, and 3-manifold invariants, (preprint 1990).
  • [KM] R. C. Kirby and P. Melvin, The 3-manifold invariants of Witten and Reshetikhin-Turaev for sl(2, C), Invent. Math., 105 (1991), 473-545.
  • [KR] A. N. Kirillov and N. Yu. Reshetikhin, Representations of the algebra Uq{), q-orthogonalpolynomials, and invariants of links, LOMI preprint 1988.
  • [Lil] W.B.R.Lickorish, Three-manifold invariants and the Temperly-Liebal- gebra,Math. Ann., 290 (1991), 657-670.
  • [Li2] W.B.R.Lickorish, Calculations with the Temperley-Lieb algebra, Comment. Math. Helv., 68(1992), 571-591.
  • [MS] H.R.Morton and P.Strickland, Jones polynomial invariants for knots and satellites, Math. Proc. Cambridge Philos. Soc, 109 (1991), 83-103.
  • [P] S.Piunikhin,Turaev-Viroand Kaufman invariantsfor -manifolds coin- cide, J.Knot Theory and its Ramifications,vol. Ino. 2,(1992), 105-135.
  • [RT] N. Yu.Reshetikhin and V.G. Turaev, Invariants of ^-manifolds via link polynomials and quantum groups,Invent. Math., 103 (1991), 547-597.
  • [TV] V.G. Turaev and O. Ya.Viro, State sum invariants of ^-manifolds and quantum 6-j-symbols, Topology, 31 (1992), 865-902.
  • [V] O. Ya.Viro, private communication.
  • [We] H. Wenzl, On sequences of projections,C. R. Math. Rep.Acad. Sci. Cana- da, IX(1987), 5-9.